# SDR ASAA1159971

- Difficulty date: July 1, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 13,974 hours, 4,188 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT FOUND OPEN C/B ON P18 2 (B 10) "FMCS BITE DC".  RESET C/B  PER MM 20 60 01 REF WDM 34 61 22.  TESTED FMC REF MM 34 61 00 710 801. TESTS OK.  SUCESSFUL GROUND VERIFICATION.
